# SDR UVVR2016020900035

- Difficulty date: February 7, 2016
- Submitted: February 9, 2016
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N779CS
- Make and model: Rkwell NA26565
- Aircraft serial: 46529
- Aircraft time: 11,424 hours, 7,398 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Clevis
- Part number: 28533882021
- Condition: Fractured
- Location: Mlg
- Part time: 11,424 hours, 7,398 cycles
- Component: Main Landing Ge, Rkwell
- Component part number: 1127L0003
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLLOUT THE LT MLG COLLAPSED AND THE LT WINGTIP CONTACTED THE RUNWAY.  LANDING GEAR INDICATED DOWN AND LOCKED BEFORE AND AFTER THE GEAR COLLAPSED.
